# SDR DXTA200500513

- Difficulty date: January 4, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 6,483 hours, 4,128 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Limit Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT COME UP ON DEPARTURE.  GEAR SIGNED DOWN AND LOCKED (THREE GREEN).  PERFORMED RIG PROCEDURE ON ALL 3 SQUAT SWITCHES.  PERFORMED FUNCTIONAL CHECK ALL OK.  OPS CHECKED GOOD IAW CITATION 750 MM 32-30-01.
